Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Growth on hip, eating kidney, left side pain, taken ibuprofen, acetaminophen not working. Suggestions?

I was told by my physician I have a growth on my hip that looks like it is actually eating at my kidney. I've had the left Side pain for a long time but in just the last two weeks it has gotten so severe I can't hardly take the pain. I don't take opiates so ibuprophen and acetaminophen isn't working so well. Have any thoughts.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
May 2014
Hi,
Thanks for writing in to us.

You should be more concerned about the growth and its treatment than the pain relieving medication. The root cause of your pain lies in the possible growth. You must first get your growth evaluated and treated after detailed clinical workup. Pain killer medications will be given to you after clinical evaluation, starting with the less powerful ones.

Please talk to your doctor informing them of the intensity of pain you are having and they may give you opiates after consideration. Always take ibuprofen and acetaminophen in recommended doses and after food.

Hope this helps
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor